메뉴 건너뛰기




Volumn 115, Issue 1, 2001, Pages 50-61

A new approach to the problem of noniterative corrections within the coupled-cluster framework

Author keywords

[No Author keywords available]

Indexed keywords

APPROXIMATION THEORY; GROUND STATE; HAMILTONIANS; ITERATIVE METHODS; PERTURBATION TECHNIQUES; WAVE EQUATIONS;

EID: 0035396327     PISSN: 00219606     EISSN: None     Source Type: Journal    
DOI: 10.1063/1.1373434     Document Type: Article
Times cited : (27)

References (85)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.